# SDR UPS04843562

- Difficulty date: November 27, 2004
- Submitted: December 3, 2004
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- Aircraft time: 67,297 hours, 25,713 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Deflector
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, DEFLECTOR RING CRACKED INSIDE NR 1 T/R AT 7:00 POSITION.  REMOVED TRANSLATING COWL PER MM78-30-03.  STOP DRILLED CRACK AND VERIFIED SAME PER SPM06-10-01.001.  FABRICATED AND INSTALLED REPAIR FROM AMS 5510/5515 PER SAA SK798-837, ESM78-31-41.  INSTALLED TR PER MM78-30-03, OPS AND LEAK CHECK GOOD.
